Vol. 1, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
On some negative motivic homology groups

Tohru Kohrita

Vol. 1 (2016), No. 1, 19–41
DOI: 10.2140/akt.2016.1.19
Abstract

For an arbitrary separated scheme X of finite type over a finite field Fq and a negative integer j, we prove, under the assumption of resolution of singularities, that H1(X, (j)) is canonically isomorphic to H1(π0(X), (j)) if j = 1 or 2, and Hi(X, (j)) vanishes if i 2 and i j 1. As the group H1(π0(X), (j)) is explicitly known, this gives a explicit calculation of motivic homology of degree 1 and weight 1 or 2 of an arbitrary scheme over a finite field.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/akt

We have not been able to recognize your IP address 18.206.194.83 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
motivic homology, schemes over finite fields
Mathematical Subject Classification 2010
Primary: 14F42
Secondary: 19E15
Milestones
Received: 24 December 2014
Revised: 1 February 2015
Accepted: 15 February 2015
Published: 31 July 2015
Authors
Tohru Kohrita
Graduate School of Mathematics
Nagoya University
Nagoya, 464-8602
Japan